Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whatthechelle

cetaphil moisturizer=burning sensation?

Recommended Posts

soo, when i put on the clear skin regimen gel my skin doesn't burn at all. but when i put on the cetaphil facial moisturizer it burns quite a bit. is that normal?

<3

Share this post


Link to post
Share on other sites

i have heard of some ppl experiencing slight stinging sensations when using certain type of moisturizers. i can't remember if cetaphil was one that did it. if you're still new to the regimen, try it out for a few more days and see if it goes away, otherwise switch to another moisturizer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×